# SDR SWIA972584

- Difficulty date: May 17, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- Aircraft time: 29,043 hours, 34,332 cycles
- Engine: Pwa PW118
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN AUTOPILOT IS ENGAGED ON CAPTAINS SIDE, THE YOKE AND AIRCRAFT OSCILLATE ON ROLL AXIS CONTINUOUSLY.  YOKE ROLLS ABOUT 2 INCHES TRAVEL.  REMOVED AND REPLACED NR 1 AHC85 PER MM 34-21-01.  OPS CHECK GOOD PER MM 34-21-00.  AUTOPILOT OPS CHECK GOOD PER MM 22-10-00.  P/N:  622-6190-204, S/N ON:  2268, S/N OFF:  2125.  (REFERENCE TRANS 659949 FOR TROUBLESHOOTING).
